Items where Author is "Vasudevan, Nambisan T M"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Jayarama, Prathima and Vasudevan, Nambisan T M (2011) Multiple Integral Transforms Involving A- Function Of r Variables. International Journal of Applied Mathematics, 24 (4). pp. 521-527.

Vasudevan, Nambisan T M and Jayarama, Prathima (2010) The Mellin Transform and its Applications. International J. of Math. Sci. & Engg. Appls. (IJMSEA), 4 (1). pp. 27-32. ISSN 0973-9424

Jayarama, Prathima and Vasudevan, Nambisan T M (2010) Multiple Mellin Transforms of Generalized H-Functions of 'r' Variables. Advances in Theoretical and Applied Mathematics., 5 (1). pp. 91-96. ISSN 0973-4554

This list was generated on Fri Jan 21 12:05:30 2022 UTC.